Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Fever, chest pain, green mucus, chills, sweating, swollen neck glands. Taken antibiotics

I am a 20 year old female college student. 5' 5" 120 lbs. I have been getting sick constantly lately. I had a fever for 5 days beginning March 12th, I was tested neg. for strep but I was put on antibiotics and I felt better. 2 days after I finished my antibiotics a cold started and I had heavy chest pain and neon mucus from my nose so I saw a dr. and was put on more antibiotics. That brought me up to this past Tuesday when I finished the antibiotics. 2 days later (Thursday) I started coughing really bad and this past Friday I got a fever. My fever got up to 103.2 and I took Advil. I still have a 101.3 fever. I have chills and when I wake up in the morning my shirt is very damp from sweat. My neck glands are very swollen and it is difficult to swallow. I have little appetite and little energy. I was having sharp pains on my left side in my rib area on Friday and Saturday but that went away now. I have a history of getting sick often, but not usually back to back like I have been recently. There is a history of Crohn's disease in my family as a side note. Just wondering what your thoughts on my situation are!
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Repeated infection is an indication of lowered immunity. You being 20 years old, there is less chance of decreased immunity unless you have these problems mentioned below:
1. congenital immunodeficiency
2. On drugs like strong antibiotics, antimalarials, steroids,
3. HIV
4. malignancy
In your case, I feel use of many antibiotics could be the cause of your immunodeficiency.
Crohn's disease is also associated with an immunodeficent state.
I still advise you to get screened for Crohn's and other immunodeficient states.
Your doctor will help with this and prescribe necessary lab tests.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor